I took the drug and completely stopped smoking within a week and in my third week of taking Champix started to feel really tired, waking up at 4am in the morning after having really vivid dreams and then not being able to fall back to sleep again. My eyes started to feel really scratchy, could have been the tiredness but felt like a drug related issue. I am now 9 days off Champix and still am not smoking (don't think I ever will again either) but I'm still experiencing sleep issues. Even the nights I've had a few drinks and would generally sleep for 8/9 hours I'm waking up after just a few hours and then not being able to fall back to sleep. Am I going mad or is this a normal side affect of the drug, and/or possible withdrawal from smoking? I feel so tired all the time its starting to make me feel depressed and down.
Congratulations! it will take awhile for your body to adjust being nicotine free. Some folks experience all sorts of things such as sleeplessness, coughing, vivid dreams etc. Alcohol isn't really good as a night cap as it does interrupt the rem sleep and causes a restless sleep. Do you think you can not drink and maybe try melatonin at bedtime?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2011 • 1 answer
Posted 28 Apr 2013 • 2 answers
Posted 4 Aug 2013 • 1 answer
Posted 17 Oct 2015 • 0 answers
I just started to use champix and I was wondering after how many days the drug is most effective an?
Posted 1 Jan 2016 • 0 answers